# SDR AWXA200500017

- Difficulty date: January 9, 2005
- Submitted: January 12, 2005
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 60,891 hours, 38,482 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 7110033
- Part serial: 860743
- Condition: Malfunctioned
- Location: Zone 218
- Part time: 43,606 hours, 27,170 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, G

## Discrepancy

EN ROUTE EXPERIENCED CABIN PRESSURE LOSS, DONNED O2 MASKS & EXECUTED EMERGENCY DESCENT.  MANUALLY DEPLOYED CABIN O2 MASKS (MASKS WERE NOT USED), STANDBY & MANUAL DID NOT WORK, TRIED AGAIN LATER AND STANDBY DID WORK.  LANDED AT PHX WITHOUT FURTHER INCIDENT, EMERGENCY WAS NOT DECLARED.  MX RE-STOWED MASKS AND REPLACED AFT OUTFLOW VALVE IAW BMM 21-31-11-4.  PERFORMED HEATER TEST OF AFT OUTFLOW VALVE AND CABIN PRESSURE TEST, BOTH TESTS WERE GOOD. FUNCTIONAL TEST OF OUTFLOW VALVE SN 860743 CONFIRMED REASON FOR REMOVAL FOR FAILING PRETEST FINDING MOTOR AND GEARBOX ASSEMBLY INOPERATIVE AND SLUGGISH.  REPLACED SERVOMOTOR AND BRAKE ASSEMBLY AND 2 EACH ANNULAR BALL BEARINGS.  RETESTED UNIT IAW 21-33-00 REV. 19.
